# SDR SWAA990117

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Damaged
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER SPLICE DAMAGED AT BS 360, S14R.  REMOVED AND REPLACED SPLICE PER BOEING SRM.
